# SDR AALA20190125002

- Difficulty date: January 24, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 15,372 hours, 4,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321430
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY EXIT LIGHTING FAILED OPERATIONAL CHECK, DID NOT ILLUMINATE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
